# SDR 00FDEA00870

- Difficulty date: December 12, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Faulty
- Location: Heater
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

00-351  NR 2 DUCT OVERHEAT LIGHT ILLUM.  R&R NR 2 THERMOSTATIC CONTROL VALVE PER MM 30-21-012.  R&R FLOOR PANEL PER MM 53-20-012-4.
